W.Y.C. Chen, K.Q. Ji and W.J.T. Zang,
The spt-crank for ordinary partitions,
J. Reine Angew. Math. 711 (2016) 231-249.

Cited by

  1. N.R. Bhattacharjee and S. Das, Ramanujan's spt-crank for marked overpartitions, International Journal of Research granthaalayah 3(8) (2015) 25-60.

  2. W.Y.C.Chen, The spt-function of Andrews, In: Surveys in Combinatorics 2017, 141-203, London Math. Soc. Lecture Note Ser. 440, Cambridge Univ. Press, Cambridge, 2017.

  3. F.G. Garvan and C. Jennings-Shaffer, The spt-crank for overpartitions, Acta Arith. 166(2) (2014) 141-188.

  4. R. Mao, Asymptotic formulas for spt-crank of partitions, J. Math. Anal. Appl. 460(1) (2018) 121-139.

  5. R. Mao, On the non-negativity of the spt-crank for partitions without repeated odd parts, J. Number Theory 190 (2018) 72-85.

  6. H. Xiong and W.J.T. Zang, The monotonicity properties for the rank of overpartitions, arXiv:1808.04282.